| Model Number |
GLENOID TARGETER HANDLE |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/3/2023, it was reported by a sales representative via sems that an ar-5400-02 glenoid targeter handle had an issue.The top part of the item was loose and seemed to bend when trying to engage.They had to open up another pan and use the one from it.This was discovered during use with no impact to the patient.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is not confirmed.One unpackaged ar-5400-02 glenoid handle serial/batch number 052027r was received for investigation.Functional testing found that the device is functioning as required.Visual evaluation found not issues with the device.